×

Found 447 Documents (Results 1–100)

100
MathJax

Short survey on the existence of slices for the space of Riemannian metrics. (English) Zbl 07548695

Galaz-García, Fernando (ed.) et al., Mexican mathematicians in the world. Trends and recent contributions. IV meeting. Reunión de matemáticos mexicanos en el mundo, Casa Matemática Oaxaca, Oaxaca, Mexico, June 10–15, 2018. Providence, RI: American Mathematical Society (AMS); México: Sociedad Matemática Mexicana. Contemp. Math. 775, 65-84 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Maps that are continuously differentiable in the Michal and Bastiani sense but not in the Fréchet sense. (English. Russian original) Zbl 07456655

J. Math. Sci., New York 259, No. 6, 761-774 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 4, 543-556 (2017).
MSC:  46G05 46T20 49J50
PDF BibTeX XML Cite
Full Text: DOI

Semilinear \(p\)-evolution equations in weighted Sobolev spaces. (English) Zbl 1461.35107

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 1-34 (2021).
MSC:  35G25 35Q53 35Q55
PDF BibTeX XML Cite
Full Text: DOI

Flows of co-closed \(G_2\)-structures. (English) Zbl 1447.53004

Karigiannis, Spiro (ed.) et al., Lectures and surveys on \(G_2\)-manifolds and related topics. Minischool and workshop on \(G_2\)-manifolds, Fields Institute, Toronto, Canada, August 19–25, 2017. New York, NY: Springer. Fields Inst. Commun. 84, 271-286 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Geometric flows of \(G_2\) structures. (English) Zbl 1447.53086

Karigiannis, Spiro (ed.) et al., Lectures and surveys on \(G_2\)-manifolds and related topics. Minischool and workshop on \(G_2\)-manifolds, Fields Institute, Toronto, Canada, August 19–25, 2017. New York, NY: Springer. Fields Inst. Commun. 84, 113-140 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Degree theory of immersed hypersurfaces. (English) Zbl 1448.53003

Memoirs of the American Mathematical Society 1290. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4185-2/pbk; 978-1-4704-6148-5/ebook). v, 62 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software